Terbinafine pregnancy

Common Questions and Answers about Terbinafine pregnancy

lamisil

Of course, nothing is 100 percent safe for all women, so it's a good idea to check with your doctor or midwife before taking any kind of medicine during pregnancy. Don't take more than the recommended dose and, if possible, avoid taking anything during your first trimester when your developing baby is most vulnerable. NOTE: If you have a question about the safety of any medication during pregnancy, visit the Organization of Teratology Information Specialists Web site.
I went to the doctor who diagnosed it as a fungus and prescribed me with terbinafine for 30 days and a ketoconazole shampoo. Thank goodness it cleared it up. 5-6 months later the same thing recurred (I refilled my prescription) and another 5-6 months later (Now) I have the same thing, only so much worse. I have small bumps all over my face, neck, chest, and on other random parts of my body.
He told be he thought it was jock itch and to treat it with terbinafine. I started treatment right away (about twice a day I rub it on) and it has been about two weeks and the rash is still there. More precisely the rash is red with distinct boarders, I seen many very very small white dots on my scrotum and groin area, and the head of my penis has a new sort of leathery/wrinkly feel on an area of it.
Cold remedies that contain alcohol The decongestants pseudoephedrine and phenylephrine, which can affect blood flow to the placenta Pain relief, headache, and fever Acetaminophen (Anacin Aspirin-Free, Tylenol) Allergy relief Chlorpheniramine, an antihistamine (Chlor-Trimeton allergy tablets) Loratadine, an antihistamine (Alavert, Claritin, Tavist ND, Triaminic Allerchews) Diphenhydramine, an antihistamine (Banophen, Benadryl, Diphenhist, Genahist) Constipation, hemorrhoids, and diarrhea
Many women notice hair loss about 3 months after they've had a baby. This loss is also related to hormones. During pregnancy, high levels of certain hormones cause the body to keep hair that would normally fall out. When the hormones return to pre-pregnancy levels, that hair falls out and the normal cycle of growth and loss starts again. Some medicines can cause hair loss. This type of hair loss improves when you stop taking the medicine.
For severe disease, keratolytics such as salicylic acid or coal tar preparations may be used to remove dense scale. Topical terbinafine solution (1%) has also been shown to be effective in the treatment of scalp seborrhoea,as may lotions containing alpha hydroxy acids or corticosteroids (such as fluocinolone acetonide). Pimecrolimus topical lotion is also sometimes prescribed. A number of things can cause excessive hair loss.
I'm a 23 year old woman and during my second pregnancy I developped itchy annular lesions. They are circular with raised borders and central clearing. I started with 3 lesions and immediately started treating with Clomitrazole. That didn't work so I switched to terbinafine cream. Also no luck so I saw my doctor who prescribed oral Diflucan. At this point it had been 9 months and I had 10 lesions. She referred me to a dermatologist who took one look and said it's nummular eczema.
What's the difference you may ask, the Lamisil's active ingredient is Terbinafine Hydrochloride, and the Lotrimin's active ingredient is Clotrimazole. Big lesson learned on that one. So, knowing it's not a fungus I've been researching like mad this morning and have found no answers other than everyone has their own theories. So, what I'm saying is that if you've read this, then here's something I've found that soothes it (for me at least). Lamisil for Jock Itch (Terbinafine Hydrochloride).
I have also suffered the same since the eight month of my pregnancy almost 3 years ago. After several different types of drops and medications, I still have regular occurrences. I won't take the drops anymore because they seem to always make it worse. In fact, twice, the drops have caused a build-up on both of my ear drums leaving me deaf in both ears. My ENT doc thought it might have been due to diabetes, but my tests came back clear of that.
Its called Terbinafine. I also take a Kirkland brand multi-vitamin each day. As far as my diet, well, I started eating a high-protein, lots of fruits & veggies diet about a month ago, but about 2 weeks ago, fell off the wagon. (lol) I don't eat "bad" per say, but more junkier than I should. I am also a senior in college and working towards a double major, which is pretty stressful. I read that sudden changes like this, is stress related and hormonal.
I am also taking an anti-fungal oral pill (for about 2 months as well) because my toenail fell off and I didn't want to get a fungus. Its called Terbinafine. I also take a Kirkland brand multi-vitamin each day. As far as my diet, well, I started eating a high-protein, lots of fruits & veggies diet about a month ago, but about 2 weeks ago, fell off the wagon. (lol) I don't eat "bad" per say, but more junkier than I should.
MedHelp Health Answers